Some Hermite-Hadamard type integral inequalities for operator AG-preinvex functions

Open access


In this paper, we introduce the concept of operator AG-preinvex functions and prove some Hermite-Hadamard type inequalities for these functions. As application, we obtain some unitarily invariant norm inequalities for operators.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] T. Antczak Mean value in invexity analysis Nonlinear Anal. 60 (2005) 1473–1484

  • [2] E. F. Beckenbach Convex functions Bull. Amer. Math. Soc. 54 (1948) 439–460.

  • [3] R. Bhatia Matrix Analysis GTM 169 Springer-Verlag New York 1997.

  • [4] S. S. Dragomir Hermite-Hadamards type inequalities for operator convex functions Applied Mathematics and Computation. 218 (2011) 766–772

  • [5] A. G. Ghazanfari M. Shakoori A. Barani S. S. Dragomir Hermite-Hadamard type inequality for operator preinvex functions arXiv:1306.0730v1

  • [6] R. A. Horn C. R. Johnson Matrix Analysis Cambridge University Press 2012.

  • [7] F. Kittaneh Norm inequalities for fractional powers of positive operators Lett. Math. Phys. 27 (1993) 279–285.

  • [8] D. S. Mitrinović I. B. Lacković Hermite and convexity Aequationes Math. 28 (1985) 229–232.

  • [9] S. R. Mohan S. K. Neogy On invex sets and preinvex function J. Math. Anal. Appl. 189 (1995) 901–908.

  • [10] J. E. Pečarić F. Proschan Y. L. Tong Convex Functions Partial Orderings and Statistical Applications Academic Press Inc. San Diego 1992.

  • [11] A. Taghavi V. Darvish H. M. Nazari S. S. Dragomir Hermite-Hadamard type inequalities for operator geometrically convex functions Monatsh. Math. 10.1007/s00605-015-0816-6.

  • [12] A. Taghavi V. Darvish H. M. Nazari S. S. Dragomir Some inequalities associated with the Hermite-Hadamard inequalities for operator h-convex functions Accepted for publishing by J. Adv. Res. Pure Math. (

  • [13] A. Taghavi V. Darvish H. M. Nazari Some integral inequalities for operator arithmetic-geometrically convex functions arXiv:1511.06587v1

  • [14] K. Zhu An introduction to operator algebras CRC Press 1993.

Journal information
Impact Factor

CiteScore 2018: 0.63

SCImago Journal Rank (SJR) 2018: 0.275
Source Normalized Impact per Paper (SNIP) 2018: 0.558

Mathematical Citation Quotient (MCQ) 2018: 0.22

Target audience:

researchers in all fields of mathematics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 168 85 4
PDF Downloads 73 39 2